MAUDE Adverse Event Report: CONSENSUS ORTHOPEDICS, INC. CONSENSUS KNEE SYSTEM, PS, TIBIAL INSERT

CONSENSUS ORTHOPEDICS, INC. CONSENSUS KNEE SYSTEM, PS, TIBIAL INSERT
Catalog Number 2242-0-3410
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 7/15/2019 (b)(4) was sent a legal complaint for patient (b)(6).Legal complaint cites that on (b)(6) 2017 x-rays of patients right knee showed that the polyethylene insert component of the consensus implant had failed and become dislodged from the tibial tray.No evaluation has yet been performed due to explant not being returned and no x-rays provided.
 
Event or Problem Description
On (b)(6) 2017 x-rays of patients right knee showed that the polyethylene insert component of the consensus implant had failed and become dislodged from the tibial tray.

Brand Name
CONSENSUS KNEE SYSTEM, PS, TIBIAL INSERT
Common Device Name
CONSENSUS KNEE SYSTEM
Manufacturer (Section D)
CONSENSUS ORTHOPEDICS, INC.
1115 windfield way
el dorado hills CA 95762
MDR Report Key8918948
Report Number2952369-2019-00003
Device Sequence Number2000605
Product Code JWH
UDI-Device Identifier00844588006555
UDI-Public00844588006555
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K954818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Catalogue Number2242-0-3410
Device Lot Number478650
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR